# SDR UPS07850434

- Difficulty date: August 13, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS INOP.  EMERGENCY LIGHT BATT & RELAY REMOVED AND REPLACED ON L/P 686282.  OPERATES NORMALLY AT THIS TIME, ALSO PER TECH REQUEST, PERFORMED VOLTAGE/CHARGING TEST IAW MM 33-50-01-2, NO FAULTS, OK FOR SERVICE.
